Alert archive / West Virginia / Flash Flood Watches in 2011
Flash Flood Watch 12, NWS Charleston, WV
NWS Charleston, WV issued this flash flood watch at Jun 19, 2011, 6:10 PM EDT for 15 counties in West Virginia. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2011, 6:10 PM EDT (22:10 UTC)
- Expired
- Jun 20, 2011, 4:23 AM EDT
- In force
- 10 hr
- Issued by
- NWS Charleston, WV
- Flood severity
- None
Counties Barbour County, WV, Braxton County, WV, Calhoun County, WV, Clay County, WV, Doddridge County, WV, Gilmer County, WV, Harrison County, WV, Lewis County, WV, Pleasants County, WV, Ritchie County, WV, Taylor County, WV, Tyler County, WV, Upshur County, WV, Wirt County, WV, Wood County, WV
The radar
The Charleston,WV radar (KRLX), 118 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 87 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 817 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -57 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
389 WGUS61 KRLX 192210 FFARLX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 610 PM EDT SUN JUN 19 2011 WVZ010-011-018>020-027>032-037>040-046-047-200615- /O.NEW.KRLX.FF.A.0012.110619T2210Z-110620T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PLEASANTS-TYLER-CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER- LEWIS-HARRISON-TAYLOR-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- INCLUDING THE CITIES OF...ST. MARYS...BELMONT...PADEN CITY... SISTERSVILLE...MIDDLEBOURNE...GRANTSVILLE...HARRISVILLE... PENNSBORO...WEST UNION...CLAY...SUTTON...GASSAWAY...BURNSVILLE... GLENVILLE...WESTON...CLARKSBURG...BRIDGEPORT...GRAFTON... SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS... BUCKHANNON...PHILIPPI...BELINGTON...MARLINTON...ELKINS 610 PM EDT SUN JUN 19 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF WEST VIRGINIA...CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN WEST VIRGINIA...POCAHONTAS. IN CENTRAL WEST VIRGINIA...BRAXTON...CALHOUN...CLAY...GILMER...NICHOLAS... TAYLOR AND WEBSTER. IN NORTHERN WEST VIRGINIA...BARBOUR... DODDRIDGE...HARRISON...LEWIS...PLEASANTS...RANDOLPH... RITCHIE...TYLER AND UPSHUR. * THROUGH LATE TONIGHT * A VERY MOIST ENVIRONMENT WILL RESIDE HERE OVERNIGHT. DISTURBANCES IN THE WINDS ALOFT WILL HELP TRIGGER SHOWERS AND THUNDERSTORMS. * RAIN AMOUNTS OF 2 TO 4 INCHES MAY DEVELOP OVER SMALL LOCALIZED AREAS...IF REPETITIVE SHOWERS DEVELOP OVERNIGHT. AREAS THAT HAVE SEEN HEAVIER SHOWERS FRIDAY OR SATURDAY ARE MORE VULNERABLE TO RAPID RISES ON SMALL STREAMS.| PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. IF YOU LIVE ALONG A SMALL STREAM...PLUS COUNTY AND STATE OFFICIALS... MONITOR WATER LEVELS PERIODICALLY OVERNIGHT...ESPECIALLY IF SHOWERS PERSIST. BE PREPARED TO TAKE ACTION SHOULD A FLASH FLOOD WARNINGS BE POSTED...OR RAPID RISES IN STREAMS OCCUR. && $$ KTB
2 follow-up statements
519 WGUS61 KRLX 192352 FFARLX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 752 PM EDT SUN JUN 19 2011 WVZ009-017-200800- /O.EXA.KRLX.FF.A.0012.000000T0000Z-110620T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WOOD-WIRT- INCLUDING THE CITIES OF...PARKERSBURG...VIENNA...ELIZABETH 752 PM EDT SUN JUN 19 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF NORTHERN WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...WIRT AND WOOD. * UNTIL 6 AM EDT MONDAY * A VERY MOIST ENVIRONMENT WILL RESIDE HERE OVERNIGHT. DISTURBANCES IN THE WINDS ALOFT WILL HELP TRIGGER SHOWERS AND THUNDERSTORMS. * RAIN AMOUNTS OF 2 TO 4 INCHES MAY DEVELOP OVER SMALL LOCALIZED AREAS...IF REPETITIVE SHOWERS DEVELOP OVERNIGHT. AREAS THAT HAVE SEEN HEAVIER SHOWERS FRIDAY OR SATURDAY ARE MORE VULNERABLE TO RAPID RISES ON SMALL STREAMS.| PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. IF YOU LIVE ALONG A SMALL STREAM...PLUS COUNTY AND STATE OFFICIALS... MONITOR WATER LEVELS PERIODICALLY OVERNIGHT... ESPECIALLY IF SHOWERS PERSIST. BE PREPARED TO TAKE ACTION SHOULD A FLASH FLOOD WARNINGS BE POSTED...OR RAPID RISES IN STREAMS OCCUR. && $$ WVZ010-011-018>020-027>032-037>040-046-047-200800- /O.CON.KRLX.FF.A.0012.000000T0000Z-110620T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PLEASANTS-TYLER-CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER- LEWIS-HARRISON-TAYLOR-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- INCLUDING THE CITIES OF...ST. MARYS...BELMONT...PADEN CITY... SISTERSVILLE...MIDDLEBOURNE...GRANTSVILLE...HARRISVILLE... PENNSBORO...WEST UNION...CLAY...SUTTON...GASSAWAY...BURNSVILLE... GLENVILLE...WESTON...CLARKSBURG...BRIDGEPORT...GRAFTON... SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS... BUCKHANNON...PHILIPPI...BELINGTON...MARLINTON...ELKINS 752 PM EDT SUN JUN 19 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF WEST VIRGINIA...CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN WEST VIRGINIA...POCAHONTAS. IN CENTRAL WEST VIRGINIA...BRAXTON... CALHOUN...CLAY...GILMER...NICHOLAS...TAYLOR AND WEBSTER. IN NORTHERN WEST VIRGINIA...BARBOUR...DODDRIDGE...HARRISON... LEWIS...PLEASANTS...RANDOLPH...RITCHIE...TYLER AND UPSHUR. * UNTIL 6 AM EDT MONDAY * A VERY MOIST ENVIRONMENT WILL RESIDE HERE OVERNIGHT. DISTURBANCES IN THE WINDS ALOFT WILL HELP TRIGGER SHOWERS AND THUNDERSTORMS. * RAIN AMOUNTS OF 2 TO 4 INCHES MAY DEVELOP OVER SMALL LOCALIZED AREAS...IF REPETITIVE SHOWERS DEVELOP OVERNIGHT. AREAS THAT HAVE SEEN HEAVIER SHOWERS FRIDAY OR SATURDAY ARE MORE VULNERABLE TO RAPID RISES ON SMALL STREAMS.| PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. IF YOU LIVE ALONG A SMALL STREAM...PLUS COUNTY AND STATE OFFICIALS... MONITOR WATER LEVELS PERIODICALLY OVERNIGHT... ESPECIALLY IF SHOWERS PERSIST. BE PREPARED TO TAKE ACTION SHOULD A FLASH FLOOD WARNINGS BE POSTED...OR RAPID RISES IN STREAMS OCCUR. && $$
528 WGUS61 KRLX 200823 FFARLX FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 423 AM EDT MON JUN 20 2011 WVZ009>011-017>020-027>032-037>040-046-047-200930- /O.CAN.KRLX.FF.A.0012.000000T0000Z-110620T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WOOD-PLEASANTS-TYLER-WIRT-CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-NICHOLAS-WEBSTER-UPSHUR-BARBOUR- POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...PARKERSBURG...VIENNA...ST. MARYS... BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE...ELIZABETH... GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION...CLAY... SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...SUMMERSVILLE...RICHWOOD... CRAIGSVILLE...WEBSTER SPRINGS...BUCKHANNON...PHILIPPI... BELINGTON...MARLINTON...ELKINS 423 AM EDT MON JUN 20 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF WEST VIRGINIA...CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA HAS BEEN CANCELLED. LOW PRESSURE SYSTEM PRODUCING THE THUNDERSTORMS THAT NECESSITATED THE FLASH FLOOD WATCH HAS MOVED OUT OF THE AREA...TAKING THE RAIN WITH IT. THE FLASH FLOOD WATCH IS THEREFORE NO LONGER NEEDED. $$ TRM
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood watch went out at Jun 19, 2:30 PM EDT, 3 hours 40 minutes earlier.
Area forecast discussion, Jun 19, 2:30 PM EDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 230 PM EDT SUN JUN 19 2011 .SYNOPSIS... A SLOW MOVING FRONT WILL SHIFT NORTHEAST TONIGHT...LEAVING THE AREA IN THE WARM SECTOR THROUGH EARLY WEEK. A COLD FRONT PUSHES THROUGH THE AREA AROUND THURSDAY && .NEAR TERM /THROUGH MONDAY/... LATEST RADAR MOSAIC INDICATES DYING REMNANTS FROM CONVECTIVE SYSTEM CONTINUE TO WEAKEN AS IT PUSHES ACROSS OUR AREA. OTHER SCATTERED SHOWERS/STORMS CONTINUE ACROSS THE NORTHEAST HALF OF THE AREA. EXPECT THE CONVECTIVE REMNANTS WILL CONTINUE TO WEAKEN/DISSIPATE THIS AFTERNOON...WHILE THE SCATTERED STORMS CONTINUE TO MOVE NORTHEAST. MODELS SUGGEST AN MID-LEVEL FEATURE...CURRENTLY OVER INDIANA... WILL PUSH EAST ACROSS THE AREA TONIGHT. FEEL PRECIP AMOUNTS...FROM THE NAM/GFS/CMC...MAY BE CONTAMINATED BY CONVECTIVE FEEDBACK. LATEST RUC/HRRR APPEARS TO HAVE THE BEST HANDLE ON THE PRECIP ASSOCIATED WITH THE MID-LEVEL SYSTEM. MAY BE A BREAK IN THE PRECIPITATION MONDAY MORNING. HOWEVER... ANOTHER CONVECTIVE SYSTEM ASSOCIATED WITH ANOTHER MID-LEVEL FEATURE MAY APPROACH THE REGION FROM THE NORTHWEST MONDAY AFTERNOON. PRECIPITABLE WATER VALUES ARE FORECASTED TO INCREASE THIS AFTERNOON INTO TONIGHT WITH VALUES AROUND 2 INCHES THIS EVENING... AND THEN REMAINING QUITE HIGH THROUGH TOMORROW. PLAN TO CONTINUE MENTION OF HEAVY RAIN THROUGH 06 UTC TONIGHT. WITH CLOUDS AND A WET ATMOSPHERE...HAVE GONE ON THE WARMER SIDE OF GUIDANCE FOR LOWS TONIGHT. FEEL MAV IS ONCE AGAIN TOO HIGH...SO HAVE GONE WITH A BLEND OF THE MODEL GUIDANCE. && .SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/... THIS LOOKS TO BE THE BRIEF BREAK IN THE RATHER PERSISTENT THUNDERSTORM COMPLEXES...ASSOCIATED WITH THE SOUTHERN EDGE OF THE WESTERLIES CURRENTLY ACROSS THE OHIO VALLEY. MODELS IN DECENT AGREEMENT ON BUILDING UPPER RIDGE LATER MONDAY AND TUESDAY...AHEAD OF A SIGNIFICANT UPPER TROUGH AND COLD FRONT TO AFFECT OUR AREA JUST AFTER THIS PERIOD. THE LAST OF A SERIES OF THUNDERSTORMS COMPLEXES WILL LIKELY MOVE SOUTHEAST ACROSS OUR AREA EARLY MONDAY EVENING BEFORE WARMING ALOFT WITH BUILDING HEIGHTS TAKES OVER. BY TUESDAY...EXPECT A WARMER AND VERY MUGGY DAY. OF SOME CONCERN IS THAT SOME MODELS DEVELOP A DEEP LAYER OF MOISTURE...AND CONVECTION...WELL AHEAD OF THE SYSTEM ON TUESDAY WHICH WOULD ACTUALLY BE UNDER THE BUILDING RIDGE ALOFT. WILL NOT BUY THIS AT TIME...AND KEEP CONVECTION CHANCES AT A MINIMUM. TEMPS WILL LIKELY RISE ABOVE 90 LOWLANDS. TUESDAY NIGHT WILL BE A WARM AND MUGGY NIGHT AS THE RIDGE ONLY SLOWLY BEGINS TO GIVE WAY LATER AT NIGHT. WILL ONLY INTRODUCE LOW POPS FAR NORTHWEST BY WEDNESDAY MORNING AS THE NEXT SYSTEM APPROACHES. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... APEX OF RIDGE SHIFTS SOUTH AND EAST OF THE AREA BY WEDNESDAY...MODELS AGREE ON AREA ENTERING A SOUTHWEST FLOW /AHEAD OF CENTRAL PLAINS UPPER LOW WHICH OPENS TO UPPER TROUGH AS IT ENTERS WESTERN GREAT LAKES REGION/. WAVES WITHIN THAT SOUTHWEST FLOW...AND EASY ACCESS TO WESTERN GULF OF MEXICO MOISTURE...SPELL A HUMID AND BUSY LOOKING CONVECTION PATTERN WEDNESDAY THROUGH AT LEAST EARLY FRIDAY. PLACED POPS INTO 40S RANGE...AS PER HPC...FOR NOW UNTIL INDIVIDUAL FEATURES CAN BE BETTER RESOLVED. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... ACTIVE CONVECTIVE PATTERN CONTINUES. LATEST RADAR SHOWS DYING REMNANTS OF CONVECTIVE SYSTEM IS PUSHING INTO OUR WESTERN COUNTIES. AHEAD OF THE PRECIPITATION...SCATTERED SHOWERS/STORMS HAVE DEVELOPED. THE SCATTERED STORMS WILL CONTINUE THROUGH 22 UTC...WHILE THE CONVECTIVE SYSTEM CONTINUES TO DISSIPATE. EXPECT MVFR...POSSIBLY IFR...CONDITIONS IN THE HEAVIEST PRECIPITATION WITH VFR CONDITIONS PREVAILING ELSEWHERE. AFTER 22 UTC...UPPER LEVEL SYSTEM...ALONG WITH SCATTERED SHOWERS/STORMS WILL PUSH SE ACROSS THE AREA. CONDITIONS WILL GRADUALLY DETERIORATE TO MVFR...WITH LOCAL IFR CONDITIONS WITH THE HEAVIER PRECIPITATION. BETWEEN 05 UTC TO 12 UTC...SOME FAVORED VALLEY LOCATIONS COULD SEE SOME IFR CONDITIONS IN FOG. AFT 12 UTC...VFRR/MVFR CONDITIONS SHOULD BE THE RULE ACROSS THE AREA. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY... FORECAST CONFIDENCE: MEDIUM ALTERNATE SCENARIOS: TIMING OF RAIN INDUCED LOWER VISIBILITY...AS WELL AS AMOUNT OF FOG TONIGHT...MAY VARY. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H M M M M M L L M M HTS CONSISTENCY H H L M M L L L M L M M BKW CONSISTENCY M H H M M M M L L M M M EKN CONSISTENCY L H H H H H H H H M M M PKB CONSISTENCY M M M H H H H H H M H H CKB CONSISTENCY H H M M H H H H H M M M AFTER 18Z MONDAY... BRIEF IFR FROM INTERMITTENT CLUSTERS OF SHOWERS AND THUNDERSTORMS AT LEAST INTO THE EARLY PORTION OF THIS WEEK. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JSH/JMV NEAR TERM...JSH SHORT TERM...JMV LONG TERM...MDP AVIATION...JSH
Hazardous weather outlook, Jun 19, 2:53 PM EDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 253 PM EDT SUN JUN 19 2011 OHZ066-067-075-076-083>086-WVZ007>011-016>020-027>032-037>040-046- 047-201900- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-VINTON-MEIGS-GALLIA-MASON- WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-CLAY- BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-NICHOLAS-WEBSTER-UPSHUR-BARBOUR- POCAHONTAS-RANDOLPH- 253 PM EDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAVY RAIN AND LOCALIZED WATER PROBLEMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY INTO MONDAY NIGHT. THE PRIMARY THREATS WILL BE WIND AND HAIL. HEAVY RAIN IS POSSIBLE AS WELL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ101>103-105-OHZ087-WVZ005-006-013>015-024>026-201900- GREENUP-CARTER-BOYD-LAWRENCE-WAYNE-CABELL-LINCOLN-PUTNAM-KANAWHA- MINGO-LOGAN-BOONE- 253 PM EDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY INTO TONIGHT. THE PRIMARY THREATS WILL BE WIND AND HAIL. HEAVY RAIN IS POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY INTO MONDAY NIGHT. THE PRIMARY THREATS WILL BE WIND AND HAIL. HEAVY RAIN IS POSSIBLE AS WELL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. VAZ003-004-WVZ033>036-201900- DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE- 253 PM EDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY INTO MONDAY NIGHT. THE PRIMARY THREATS WILL BE WIND AND HAIL. HEAVY RAIN IS POSSIBLE AS WELL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 19, 5:17 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 517 PM EDT SUN JUN 19 2011 KYZ101>103-105-OHZ083-084-086-087-WVZ005-006-192230- GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-VINTON-GALLIA- LAWRENCE OH-WAYNE-CABELL- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...JACKSON...WELLSTON...OAK HILL... MCARTHUR...HAMDEN...GALLIPOLIS...IRONTON...SOUTH POINT...KENOVA... CEREDO...WAYNE...HUNTINGTON 517 PM EDT SUN JUN 19 2011 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... SHOWERS WERE DEVELOPING OVER SOUTHERN OHIO AND EASTERN KENTUCKY. THROUGH 6:15 PM...THESE SHOWERS COULD GET STRONGER...AND DEVELOP INTO THUNDERSTORMS...AS THEY STREAK THROUGH NORTHEAST KENTUCKY AND SOUTHEAST OHIO...PLUS INTO WAYNE AND CABELL COUNTIES IN WEST VIRGINIA. IN ANY CASE...BRIEF LOCALIZED DOWNPOURS ARE LIKELY EARLY THIS EVENING. WIND GUSTS OF AROUND 30 MPH ARE POSSIBLE WITH ANY SHOWER. THE NATIONAL WEATHER SERVICE WILL BE MONITORING FOR ANY REPETITIVE SHOWERS THIS EVENING...THAT WOULD AFFECT THE SAME STREAM BASIN. KTB
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 2:04 AM EDT | Special Weather Statement | RLX | Putnam | 86 min |
| Jun 19, 7:20 AM EDT | Special Weather Statement | RLX | Harrison, Taylor | 70 min |
| Jun 19, 6:27 PM EDT | Special Weather Statement | RLX | Jackson, Mason, Putnam | 78 min |
| Jun 19, 6:31 PM EDT | Special Weather Statement | RLX | Boone, Fayette, Logan, Mingo, Raleigh, Wyoming | 44 min |
| Jun 19, 7:14 PM EDT | Special Weather Statement | RLX | Calhoun, Pleasants, Roane, Wirt, Wood | 31 min |
| Jun 19, 7:24 PM EDT | Special Weather Statement | RLX | Wyoming | 21 min |
Nearby
Flash Flood Watches in West Virginia, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.